Biography:

In the past Zong-Xuan Chen has collaborated on articles with Ting-Bin Cao. One of their most recent publications is The growth of solutions of differential equations with coefficients of small growth in the disc☆. Which was published in journal Journal of Mathematical Analysis and Applications.

More information about Zong-Xuan Chen research including statistics on their citations can be found on their Copernicus Academic profile page.

Zong-Xuan Chen's Articles: (4)

The growth of solutions of differential equations with coefficients of small growth in the disc☆

AbstractIn this paper, we classify the functions of small growth in the unit disc to different degree, and investigate the growth of solutions for certain linear differential equations with coefficients of small growth in the unit disc.

On zeros and fixed points of differences of meromorphic functions☆

AbstractLet f be a transcendental meromorphic function and g(z)=f(z+1)−f(z). A number of results are proved concerning the existences of zeros and fixed points of g(z) or g(z)/f(z) which expand results of Bergweiler and Langley [W. Bergweiler, J.K. Langley, Zeros of differences of meromorphic functions, Math. Proc. Cambridge Philos. Soc. 142 (2007) 133–147].

On the meromorphic solutions of linear differential equations on the complex plane☆

AbstractIn this paper we investigate the iterated order, iterated type and iterated convergence exponent of zeros of meromorphic solutions of the equationsf(k)+Ak−1(z)f(k−1)+⋯+A1(z)f′+A0(z)f=0,f(k)+Ak−1(z)f(k−1)+⋯+A1(z)f′+A0(z)f=F(z), where A0≢0, A1,…,Ak−1 and F≢0 are meromorphic on the complex plane. We improve and extend many results due to Z.-X. Chen, Z.-X. Chen and C.-C. Yang, L. Kinnunen, B. Belaïdi, J. Tu and C.-F. Yi, T.-B. Cao and H.-X. Yi and others. The fixed points of solutions are also considered in this paper. Some errors in earlier papers of the present authors and others are pointed out.

Growth and zeros of meromorphic solution of some linear difference equations☆

AbstractIn this paper, we study growth and zeros of linear difference equationsPn(z)f(z+n)+⋯+P1(z)f(z+1)+P0(z)f(z)=F(z) where F(z),Pn(z),…,P0(z) are polynomials with FPnP0≢0 and satisfy deg(Pn+⋯+P0)=max{degPj:j=0,…,n}⩾1. The corresponding homogeneous equation of the above equation is also investigated.

Advertisement
Join Copernicus Academic and get access to over 12 million papers authored by 7+ million academics.
Join for free!

Contact us